Botox Treatment and Menstrual cycle…

Home Forums Vaginismus Support Group Daily Questions About Vaginismus Botox Treatment and Menstrual cycle…

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #8643
    BG7147
    Participant

    Hello,
    I had my Botox treatment on June 26th 20102. I got my period on July 1st (5 days after my procedure), but then did not get a period until August 21st (53 day cycle). My cycle is usually pretty regular, occurring about every 28-30 days. Would the Botox procedure have an effect on my menstrual cycle? I was not sure if this occurred in anyone else that had the procedure or if it is unrelated. Any feedback would be helpful.

    Thanks!

    #10303
    Mabel1226
    Participant

    Hi! I also had treatment on the same date and hope you’re doing well! I don’t see how Botox could affect a menstrual cycle; Botox does not effect the hormones involved in the menstrual cycle. I would imagine that the stress from that time may have delayed your next cycle. My second cycle after the procedure was about a week later than usual.

    #11820
    Xynabu
    Participant

    I think botox have an effect on menstrual cycle. I had botox treatment on 21st May 2013, and since then my period has become a light flow of dark brown bleeding instead of red blood, and it’s now 8days instead of six… with only a light flow of 2days then the remaining days i only experienced dark brown spotting few times in a day. The good news is that i can now have penetrative sex.

    #11824
    mmHeather34
    Moderator
Viewing 4 posts - 1 through 4 (of 4 total)
  • You must be logged in to reply to this topic.